# SDR ASAA2018112617046

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 41,882 hours, 12,666 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Depleted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT RECEIVED ENG 2 STALL ECAM MSG. IT WENT AWAY. 30 SECONDS LATER IT SHOWED UP AGAIN. THEN OIL QUANTITY WAS DEPLETING. ENG 2 FAILED FAIL ECAM THEN SHUT DOWN ENGINE TWO. GROUNDED - YES. EMERGENCY LANDING DECLARED - AOG IN SEA
